# SDR ASAA2023010951435

- Difficulty date: January 5, 2023
- Submitted: January 12, 2023
- Operation: Air carrier
- Aircraft: N493AS
- Make and model: Boeing 737990ER
- Aircraft serial: 41727
- Aircraft time: 24,475 hours, 7,688 cycles
- System (JASC): 2160 · Cabin Temperature Control System
- Part: Warning Light
- Condition: False Activation
- Location: Cockpit Temp
- Stage of operation: NR
- How discovered: O
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

CONT CABIN ZONE TEMP LIGHT ILLUMINATED DURING MASTER CAUTION RECALL. GROUNDED - YES. REF B737-900 FIM 21-62 TASK 848 NO FAULTS DETECTED AT THIS TIME.
